# SDR SWI2023F00177

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL FS409+128 - FS559.0 HAS MULTIPLE SPOTS WITH CORROSION      (C-CHECK RO 7/30/2023)    COMPLIED WITH REO 601R-53-41-3177 REV-- DATED 2023-06-22 STEP 1 TO 6. ENSURED BLEND OUT WAS PERFORMED PER SRM 51-21-06, ENSURED MINIMUM MATERIAL THICKNESS IS NOT LESS THAN REPORTED, ENSURED REWORKED AREAS IS CRACK FREE, RESTORED FINISH, APPLIED CIC AND ENSURED ALL OTHER REQUIREMENTS OF GENERIC REO 601R-53-41-666 REV-C DATED 2012-11-06 ARE MET COMPLIED WITH 51-900-1003-SKY
